It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Nausea and dizziness - yes. But mainly when I [I]alter [/I]the dose, not so much once I stay on the same amount.

DGL, HCI and apple cidar all work in different ways, and work for different people in different ways, so you will need to find out what works for you.

DGL is said to increase the production of mucous in the lining of the stomach. This is particularly helpful when the lining is damaged through the use of anti-inflammatory drugs, which decreases the production of mucous and can cause irritation of the stomach lining. Also helps gastritis. It is alkaline and therefore helps hyperacidity and reflux.

HCI is basically to replace hydrochloric acid if you have insufficient acid. So this could help digestion while you are taking PPIs which reduce acid, but you have to ask yourself what is the point of taking something to suppress acid and then taking something to put the acid back!

Do not take HCI if you come off PPIs as you will naturally produce more acid during this period and HCI will make matters worse. HCI is good to try before opting to go on medication, because if it helps, chances are you have too little, not too much, acid in which case taking acid suppressants would be inappropriate.

ACV helps if you have insufficient acid. IT will burn like hell if you have gastritis or inflammation. Take with caution. Again, do not take if you experience acid rebound.

Many digestive enzymes contain HCI, so if you do not want acid choose one without HCI.
[QUOTE=kacyc;5271016]Nausea and dizziness - yes. But mainly when I [I]alter [/I]the dose, not so much once I stay on the same amount.

DGL, HCI and apple cidar all work in different ways, and work for different people in different ways, so you will need to find out what works for you.

DGL is said to increase the production of mucous in the lining of the stomach. This is particularly helpful when the lining is damaged through the use of anti-inflammatory drugs, which decreases the production of mucous and can cause irritation of the stomach lining. Also helps gastritis. It is alkaline and therefore helps hyperacidity and reflux.

HCI is basically to replace hydrochloric acid if you have insufficient acid. So this could help digestion while you are taking PPIs which reduce acid, but you have to ask yourself what is the point of taking something to suppress acid and then taking something to put the acid back!

Do not take HCI if you come off PPIs as you will naturally produce more acid during this period and HCI will make matters worse. HCI is good to try before opting to go on medication, because if it helps, chances are you have too little, not too much, acid in which case taking acid suppressants would be inappropriate.

ACV helps if you have insufficient acid. IT will burn like hell if you have gastritis or inflammation. Take with caution. Again, do not take if you experience acid rebound.

Many digestive enzymes contain HCI, so if you do not want acid choose one without HCI.[/QUOTE]





All times are GMT -7. The time now is 11:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!